# SDR 03FDEA01584

- Difficulty date: September 19, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727-200
- Aircraft serial: 22347
- Aircraft time: 38,057 hours, 26,713 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED AIRBORNE.  RETURNED TO DLH. LANDING OK AND   PRESSURIZATION OK.    FOUND SHORT IN LIGHT IN VENTRAL DOOR STAIR HANDLE AFT COMPARTMENT ON A/C.   REPAIRED AS REQUIRED. OPS CHECK NORMAL.
